Calcite-otavite isomorphous series
Doklady Akademii Nauk, Tome 245 (1979) no. 5, pp. 1099-1101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_245_5_a18,
author = {V. L. Borodin and V. I. Lyutin and V. V. Ilyukhin and N. V. Belov},
title = {Calcite-otavite isomorphous series},
journal = {Doklady Akademii Nauk},
pages = {1099--1101},
year = {1979},
volume = {245},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_245_5_a18/}
}
V. L. Borodin; V. I. Lyutin; V. V. Ilyukhin; N. V. Belov. Calcite-otavite isomorphous series. Doklady Akademii Nauk, Tome 245 (1979) no. 5, pp. 1099-1101. http://geodesic.mathdoc.fr/item/DAN_1979_245_5_a18/